Nurofen Core Caplets 200mg 96

Nurofen Core Caplets 200mg 96

Brand: Nurofen
Categories: Medications, Pain Relief
Catalogue ID:922428
Product Code: 9300711575707
Availability: In Stock
  • $26.99
    $25.45

    Save $1.54

  • Nurofen Caplets are an effective relief from pain.


    What this medicine is used for:


    For the temporary relief of pain and/or inflammation associated with:


    - Back pain.

    - Headache.

    - Migraine headache.

    - Tension headache.

    - Muscular pain.

    - Cold & flu symptoms

    - Period pain.

    - Dental pain.

    - Sinus pain.

    - Arthritic pain.

    - Reduces fever.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen Core Caplets 200mg 96

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

ibuprofen 200 mg

Contains

Contains sugars

Ingredients

Acacia butan-1-ol carmellose sodium colloidal anhydrous silica croscarmellose sodium ethanol absolute ethanol industrial methylated spirit iron oxide black isopropyl alcohol macrogol 6000 propylene glycol purified talc purified water Shellac sodium citrate dihydrate sodium laureth sulfate stearic acid strong ammonia solution sucrose sulfuric acid titanium dioxide

Directions

Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Usage Advice

Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Storage Instructions

Store below 25 degrees Celsius. Keep out of reach of children.

Product Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use: • if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are allergic to anti-inflammatory medicines, • during the last 3 months of pregnancy

Caution

Unless a doctor has told you to, do not use: • for more than 3 days at a time • if you have asthma • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines • if you are trying to become pregnant or during the first6 months of pregnancy • in children suffering from chickenpox (varicella) • in children suffering from dehydration through diarrhoea and/or vomiting • if you are taking medication regularly • if you are aged 65 years or over. Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction

Tags: Nurofen Core Caplets 200mg 96, 9300711575707, Pain Relief

Customers who bought Nurofen Core Caplets 200mg 96 also bought

Nurofen Core Tablets 200mg 96

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.N..

$22.99
Best Price Ex Tax: $22.99

Panadol Osteo for Osteoarthritis Paracetamol 665mg 96 Caplets S3

Panadol Osteo provides relief from persistent pain associated with Osteoarthritis for up to 8 hours...

$10.99
Best Price Ex Tax: $10.99

Panadol Mini Caps for Pain Relief Paracetamol 500 mg 96 Mini Capsules S3

Product DescriptionsPanadol Mini Caps (for pain relief) are an easy to swallow, pain relief option f..

$18.99
Best Price Ex Tax: $18.99

Telfast 180mg 50 Tablets

Fast, non drowsy relief of the symptoms of hayfever allergies and itchy skin rash or hives.Telfast c..

$39.99
Best Price Ex Tax: $39.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email